# SDR ASAA2023031042307

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 38,421 hours, 12,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78233001 - R AFT OVERWING ESCAPE LT, & AISLE LTS L1507, L1513, & L1517 FAIL CAPACITY CHECK - EMERGENCY BATTERY. GROUNDED - YES. REPLACED EMERGENCY EXIT POWER SUPPLY M1671 WITH SERVICEABLE UNIT OPS CHECKS OK. REF B737-900 AMM 33-51-06-960-806.
